# SDR ASAA0480324

- Difficulty date: April 21, 2004
- Submitted: July 7, 2004
- Operation: Air carrier
- Aircraft: N944AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53019
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: ARB0975535
- Part serial: 08
- Condition: Damaged
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING HV CHECK, FOUND FUEL ACCESS PANEL 1355C HAS ONE ELONGATED HOLE.  REMOVED AND REPLACED FUEL ACCESS PANEL PER SRM 51-22-2A.  (M)
